# SDR AALA201804049001

- Difficulty date: March 18, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004420000
- Condition: Corroded
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED BOLT ON THE  SLAT TRACK NR 3,  LEFT WING BETWEEN STRINGERS 2580 TO 3059,  RIBS 5 TO 6.  REPLACED THE BOLT IAW AMM 27-84-63.
